Acetaminophen - Page 2


Save on Acetaminophen at Blood for Sure, Page 2. Top brands include J & J CONSUMER INC, Medique, & Good Sense. Hurry! Limited time offers. Offers valid only while supplies last.



Tylenol Children's Pain + Fever Chewables Tablets Bubblegum Flavor - 24 ct, Pack of 2 (Pack of 20)
Tylenol Children's Pain + Fever Chewables Tablets Bubblegum Flavor - 24 ct, Pack of 2 (Pack of 20)
By J & J CONSUMER INC
In Stock
$174.55

mpn: 752798066132, ean: 0752798066132,

4.2 out of 5 stars with 11 reviews
Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children's Tylenol for over 60 years..


Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (5 Boxes)
Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (5 Boxes)
By Medique
In Stock
$219.95

mpn: 5998, ean: 0798131510801,

4.5 out of 5 stars with 59 reviews
Compares to Tylenol Extra StrengthDelivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever. Sugar, salt, and lactose-free. Micro-coated for easier swallowing. Active ingredient per tablet: Acetaminophen 500 mg. Dosage instructions printed on each packet.


Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (4 Boxes)
Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (4 Boxes)
By Medique
In Stock
$199.95

mpn: 5998, ean: 0798131510795,

4.8 out of 5 stars with 8 reviews
Compares to Tylenol Extra StrengthDelivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever. Sugar, salt, and lactose-free. Micro-coated for easier swallowing. Active ingredient per tablet: Acetaminophen 500 mg. Dosage instructions printed on each packet.


Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (6 Boxes)
Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (6 Boxes)
By Medique
In Stock
$259.95

mpn: 5998, ean: 0798131510818,

4.1 out of 5 stars with 42 reviews
Compares to Tylenol Extra StrengthDelivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever. Sugar, salt, and lactose-free. Micro-coated for easier swallowing. Active ingredient per tablet: Acetaminophen 500 mg. Dosage instructions printed on each packet.


Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (3 Boxes)
Medique Extra Strength APAP Acetaminophen Pain & Fever Relief Tablets, 500/Box (250/2's) (3 Boxes)
By Medique
In Stock
$149.95

mpn: 5998, ean: 0798131510788,

4.0 out of 5 stars with 9 reviews
Compares to Tylenol Extra StrengthDelivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever. Sugar, salt, and lactose-free. Micro-coated for easier swallowing. Active ingredient per tablet: Acetaminophen 500 mg. Dosage instructions printed on each packet.


GoodSense® Goodsense® Child Pain Relief Suspension Liquid 160mg Bgum 4 Oz(Pack of 48)
GoodSense® Goodsense® Child Pain Relief Suspension Liquid 160mg Bgum 4 Oz(Pack of 48)
By Good Sense
In Stock
$274.31

ean: 0301130020266,

4.1 out of 5 stars with 37 reviews
GoodSense Child Pain Relief Suspension Liquid 160Mg Bubblegum flavor4 OZ.Compare to Tylenol Child Suspension Liquid.Acetaminophen 160 mg.Proudly made in the USA. Minimum of 12 months shelf life from date of purchaseGoodSense.



Viewing Page 2 of 2

View more products in Non-Aspirin.
Feel free to Browse Our Catalog.



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - bloodforsure.com. All Rights Reserved.